Roots, iterations and logarithms of formal automorphisms

C. Praagman

Research output: Contribution to journalArticleAcademicpeer-review

3 Citations (Scopus)

Abstract

In this paper it is proved that having a logarithm is equivalent to having roots of arbitrary order in the group of automorphisms of a formal power series ring, and in algebraic subgroups too.
Original languageEnglish
Pages (from-to)251-259
Number of pages9
JournalAequationes Mathematicae
Volume33
Issue number2-3
DOIs
Publication statusPublished - 1987

Fingerprint Dive into the research topics of 'Roots, iterations and logarithms of formal automorphisms'. Together they form a unique fingerprint.

Cite this